# SDR RAIA2019060620001

- Difficulty date: June 2, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 43,128 hours, 26,480 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 HYD LOW QTY AMBER EICAS ONCE GEAR RAISED, ONCE STOWED MSG WENT OUT. ON LOWERING OF GEAR, MSG RETURNED UNTIL E-BRAKE WAS SET AND AGAIN EICAS MSG WENT AWAY.    SERVICED #1 HYD SYSTEM. PERFORMED LEAK CHECK. NO LEAKS NOTED.
